MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 21-2131-01
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during testing a pole clamp bracket caused intermittent connection to module.There was no patient involvement or injury reported.
 
Additional Manufacturer Narrative
Other, other text: b5: additional information received and attached by icu medical on (b)(6).2022 via email: shipping address, device location and contact info.The customer communicated lot number could not be validated in the database so the manufacturing date could not be completed (h4).
 
Additional Manufacturer Narrative
D4: lot number provided was deemed invalid.No information provided to date.A device history record review was not performed, as the lot number provided was deemed invalid.Visual inspection was performed, and the following observations were noted: no damage noted.Returned in new and unused condition.Testing was conducted, which included: configured the pump's wireless settings using the network setup utility.The pumps and the computer were connected to the test wireless network and pinged the pump to initiate data transfer.Test pole clamp bracket adapter was attached to the module, as the customer did not return their pole clamp bracket.All data packets sent to the pump were transferred successfully.The reported issue was not confirmed.The root cause of the reported event was unable to be determined.

Brand Name
CADD SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14946152
Report Number3012307300-2022-13033
Device Sequence Number6215603
Product Code FPA
UDI-Device Identifier15019517173864
UDI-Public15019517173864
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2131-01
Device Catalogue Number21-2131-01
Device Lot Number11096856
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer07/08/2022
10/14/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date07/27/2022
10/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown